MathSciNet Relay Station
MathSciNet bibliographic data
MR1288894 (95g:49021) 49J40 (47H19 47N10 90C33)
Yao, Jen Chih Variational inequalities with generalized monotone operators. Math. Oper. Res. 19 (1994), no. 3, 691–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement